# SDR CA140715008

- Difficulty date: November 4, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2761 · Drag Control Actuator
- Part: Manifold
- Part number: 390752101
- Condition: Mismanufactured
- Location: Spoiler Pcu
- Component: Spoiler Pcu, Parkerhanfin, 3907001007
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FATIGUE FAILURE TESTING AT THE MANUFACTURER, TWO MANIFOLDS FAILED BY AXIAL CRACKING ALONG THE ACTUATOR CENTERLINE.   THE ROOT CAUSE OF THE FAILURE WAS TRACED TO BATCHES FROM A PARTICULAR SUPPLIER THAT PARKER USES.  PART WAS NOT ON AN AIRCRAFT IN SERVICE.
